Couldn't find what you looking for?

TRY OUR SEARCH!

I have an answer to everyone that has had cortisone injections and experienced high anxiety side effects ! Yes, I too, have had several cortisone shots over the past two years. I have been diagnosed with Rheumatoid Arthritis and I have extreme pain in both feet, both knees, both hips and both hands. I am unable to walk without a cane and require help dressing and bathing. I take heavy narcotics around the clock for pain. However, the pain is so great in my feet and hips that I must receive shots directly into the joint for relief. After the shots, I literally bounce off the walls for one to two weeks! I cannot help myself! I cannot sleep and I'm such a b***h to everyone! I know what the issue is, but again, I cannot help myself. The best thing that I have found to help elevate the anxiety is a prescription drug called Clonazepam Tab .5mg that my doctor prescribes for me to take in times of duress! I literally feel as if I'm going to jump out of my skin before I take this medicine. After taking it, I slowly calm down and return to reality so that I may function normally! Please, if you're experiencing these issues, as I am, go to your doctor and ask him for this prescribed medication. I'm sure he'll comply. Additionally, it's not very expensive at the Pharmacy. Good luck and God bless all! XD
PBJ from Georgia

Loading...

How long before the cordisone shot wore off and you could stop taking the clonzepam?
Reply

Loading...